# SDR COMA086369

- Difficulty date: August 22, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 31,385 hours, 27,511 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4138T09P03
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE FROM CLE TO JFK RECEIVED RT ENGINE OIL PRESS WARNING MSG.  FOLLOWED QRH, EMERGENCY DECLARED PERFORMED IFSD OF RT ENGINE.  ACFT DIVERTED TO AVP AND LANDED SAFELY.  CORRECTIVE ACTION: FOUND IDG CARBON SEAL (AGB AXIS BB) LEAKING.  R&R CARBON SEAL.
